# SDR IPXA11M68929

- Difficulty date: August 16, 2011
- Submitted: August 31, 2011
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 50,219 hours, 10,004 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28931
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, LT WING FIXED L/E COMPT BEADED DOUBLER CRACKED IN 2 AREAS ST STA XOS646.  REPAIRED LT WING FIXED L/E INTERNAL BEADED BETWEEN STA XOS643-648 IAW SRM 57-40-02, REPAIR 9, FIG 203 & EO MD11-5730-42916-A.
